Research ArticleOpen accessPhrase in the titleThe Probability and the Asymptotic Distribution Functions of Increasing Ordered Statistical DataA. A. El-Faheem, Eman A. MahmoudJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,290 accessesView PDFCite
188 articles for “distribution function”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessEvery word in the titleOn The Estimation of Survival Function and Parameter Exponential Life Time DistributionHadeel Salim Al-Kutubi, Noor Akma IbrahimJournal of Mathematics and Statistics, Vol. 5, Issue 2 · 30 Jun 2009 · 8,065 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleBayesian Estimation for Lomax Distribution: A Comparison of Loss Functions Using Jeffreys PriorsHuda Mohammed AlomariJournal of Mathematics and Statistics, Vol. 21, Issue 1 · 24 Dec 2025 · 2,635 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleA Comparison of the Bayesian and Other Methods for Estimation of Reliability Function for Burr-XII DistributionSafaa Ali Nasir, Nashaat Jaisam Al-AnberJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 27 Dec 2011 · 7,852 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleProtocol of Secure Key Distribution Using Hash Functions and Quantum Authenticated Channels (KDP-6DP)Mohammed Munther A. Majeed, Khalid A.S. Al-Khateeb, Mohamed R. Wahiddin, Magdy M. SaebJournal of Computer Science, Vol. 6, Issue 10 · 24 Aug 2010 · 8,271 accessesView PDFCite
Research ArticleOpen accessIn the keywordsComparative Analysis of Proteins in Two Typical Chinese Thin-Shell WalnutsXu Meng, Tian YilingAmerican Journal of Biochemistry and Biotechnology, Vol. 21, Issue 4 · 15 Feb 2026 · 1,481 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA New Family: Σh DistributionsYasser Mohamed Amer, Rania Mustafa ShalabiJournal of Mathematics and Statistics, Vol. 17, Issue 1 · 7 Jan 2021 · 7,281 accessesView PDFCite
Research ArticleOpen accessIn the keywordsSome Cubic Transmuted Exponentiated Pareto-1 DistributionHussein EledumJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 14 Jul 2020 · 6,062 accessesView PDFCite
Research ArticleOpen accessIn the keywordsReliability Equivalence Factors of a Parallel System Subject to Weibull Distribution Using Multivariate FGM CopulaNeama Salah Youssef TemrazAmerican Journal of Applied Sciences, Vol. 15, Issue 1 · 3 Feb 2018 · 7,940 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn Bayesian Premium Estimators for Gamma Lindley Model under Squared Error Loss Function and Linex Loss FunctionAhmed Sadoun, Halim Zeghdoudi, Fatma Zohra Attoui, Mohamed Riad RemitaJournal of Mathematics and Statistics, Vol. 13, Issue 3 · 23 Sep 2017 · 7,043 accessesView PDFCite